# SDR FDEA201104051326

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 284N10297
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2-4 RACK RT BOTTOM WIRE SUPPORT BRACKET FOUND CRACKED.   E2-4 RACK RT BOTTOM CRACKED SUPPORT BRACKET R & R WITH NEW FABRICATED SUPPORT BRACKET FX284N1029-7 IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
